Towards a non-rationalist International Political Economy

Amin, Ash and Palan, Ronen (2002) Towards a non-rationalist International Political Economy. Review of International Political Economy, 8 (4). pp. 559-577.

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Global Studies > International Relations
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 15:25
Last Modified: 01 Apr 2012 19:03
URI: http://sro.sussex.ac.uk/id/eprint/12370
📧 Request an update